# SDR SIMA200212155

- Difficulty date: April 24, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CORROSION ON SERVICE DOOR FORWARD SILL.  REPAIRED CORRODED FORWARD SILL IAW EMB GST 1348/02.  (M)
